Got a lesion on back of brain. Now so dizzy how long this last got one dose of IV steroid.
I had iv steroid in the past. I was hit with double vision in 2000 it took a week to get better then in 2012 in had it again. Took iv steroids and it took a month so I believe the mor often with the same flairs \relapses it takes longer. I just started tysabra in may feelING good. Glad to hear so meny on tysabra are doing well it is my fourth medication in 17 years. Still working 40 hrs and enjoying life. Prayers to all.
Doctor told the lesions on the back of my brain are going to effect optical and balance the most. Still have other symptoms .
I had virtago so bad for bout a week it lasted , dizzy spells came and gone then water became my new best friend only get dizzy once In a blue moon mostly upon standing up to fast so I'm also on tysabri for along time now it's working great lesions wise but fatigue and pain still at its finest 😬 😱 other than this best of wishes & stay well
@A MyMSTeam Member. I am supposed to go on tysyabri if they get on the ball. I have to many relapse and tried all oral.
When I have either last anywhere from a 1wk to months. Are you on 3 day IV steroids? You should start feeling better within the week with the steroids.
We never share your personal information with anyone.